# SDR 95ZZZX5537

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223AJ
- Make and model: Bell 206B
- Aircraft serial: 1734
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 59341A91
- Condition: Hang-Up
- Location: Cockpit
- Component: Unitedinst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ALTIMETER HANG-UP AT 5,000 FEET.  TESTED IN SHOP, UNIT STOPPED AT 12,000 FEET ON DESCENT.  IT WOULD START AT 10,500 FEET.  UPON DISASSEMBLY, INSPECTED INSHAKE ON ALL PIVOTS.  THERE WAS NO INSHAKE AT ALL.  THIS UNIT WAS MFG IN 1979 AND WAS NEVER OVERHAULED SINCE.
